# SDR SCNA01004

- Difficulty date: January 4, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 69,301 hours, 27,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 4755
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENACE "A" CHECK THE R1 DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT, OPERATIONAL CHECKS GOOD.
